# SDR SWAA2023120717191

- Difficulty date: November 2, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 280 DEFLECTION CONTROL RIB LT WING 2023-682085<[01] REPLACED ANGLE LOC TRAILING EDGE ORSS 280 DEFLECTION CONTROL RIB LT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02;[02] CORRECTED STEP 1  REPLACED ANGLE LOC TRAILING EDGE ORSS 280 DEFLECTION CONTROL RIB LT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED ANGLE LOC TRAILING EDGE ORSS 280 DEFLECTION CONTROL RIB LT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS BELOW
